# SDR DL76G992577

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD EQUIP EX FAN STATUS MSG PRECEDED BY SOUND OF MOTOR WINDING DOWN AND SMOKE IN COCKPIT.  C/B H-20 OPENED/POPPED.  SMOKE DISSIPATED.
